Marichev, Oleg Igorevich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:1625
Abstract pages:3242
Full texts:1713
Marichev, Oleg Igorevich
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 7.09.1945
Keywords: partial differential equations, discontinuous coefficients, boundary value problems, degenerate equations, mixed type equations, Riemannís method, singular integral equations, special functions, integral transforms.
Curriculum Vitae:


Oleg Marichev holds two doctorates in mathematics. His first dissertation, completed at the Byelorussian State University, Minsk, was titled "Tricomi's Boundary Value Problem for Some Mixed Type Equations and Integral Equations with Special Functions in the Kernels." His second dissertation, for an advanced doctorate from Friedrich-Schiller-Universität, Jena, Germany, was titled "Functions of Hypergeometric Type and Some Applications to Integral and Differential Equations."
Marichev is the author or coauthor of 70 papers and nineteen books since 1969, including his Handbook of Integral Transforms of Higher Transcendental Functions. He wrote the five-volume series Integrals and Series with A. P. Prudnikov and Yu. A. Brychkov. He is also a coauthor with S. G. Samko and A. A. Kilbas of Integrals and Derivatives of Fractional Order and Some of Their Applications, the first complete monograph on the topic.
Marichev joined Wolfram Research in 1991 and has developed many of Mathematica's algorithms for the calculation of definite and indefinite integrals and hypergeometric functions including Meijer G.
Currently, Marichev is an Editorial Advisory Board member of the Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences.

Main publications:
  1. Marichev, O. I., Metod vychisleniya integralov ot spetsial'nykh funktsij (Teoriya i tablitsy formul) [A method of calculating integrals of special functions. (Theory and tables of formulas)], Nauka i Tekhnika, Minsk, 1978, 310 pp. (Russian)  mathscinet  zmath
  2. Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I., Integraly i ryady. Ehlementarnye funktsii [Integrals and series. Elementary functions], Nauka, Moscow, 1981, 800 pp. (Russian)  mathscinet  zmath
  3. Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I., Integraly i ryady. Spetsial'nye funktsii [Integrals and series. Special functions], Nauka, Moscow, 1983, 752 pp. (Russian)  mathscinet  zmath
  4. Marichev, O. I., Handbook of integral transforms of higher transcendental functions: theory and algorithmic tables, Ellis Horwood Ltd., Chichester, New York, 1983, 336 pp. (English)  mathscinet  zmath
  5. Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I., Integraly i ryady. Dopolnitel'nye glavy [Integrals and series. Complementary chapters], Nauka, Moscow, 1986, 800 pp. (Russian)  mathscinet  zmath
  6. Brychkov, Yu. A.; Marichev, O. I.; Prudnikov, A. P., Tablitsy neopredelennykh integralov. Spravochnik [Tables of indefinite integrals. Handbook], Nauka, Moscow, 1986, 192 pp. (Russian)  mathscinet  zmath
  7. Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Integraly i proizvodnye drobnogo poryadka i nekotorye ikh prilozheniya [Integrals and Derivatives of Fractional Order and Some of Their Applications], Nauka i Tekhnika, Minsk, 1987, 688 pp. (Russian)  mathscinet
  8. Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I., Integrals and series., v. 4, Direct Laplace transforms, Gordon and Breach Science Publ., New York, NY, 1992, xx+619 pp. (English)  mathscinet  zmath
  9. Prudnikov, A. P.; Brychkov, Yu. A.; Marichev, O. I., Integrals and series, v. 5, Inverse Laplace transforms, Gordon and Breach Science Publ., Philadelphia, PA, 1992, xx+595 pp. (English)  mathscinet  zmath
  10. Samko, S. G.; Kilbas, A. A.; Marichev, O. I., Fractional integrals and derivatives. Theory and Applications, Gordon and Breach Science Publ., New York, NY, 1993, xxxvi+976 pp. (English)  mathscinet  zmath
  11. Marichev, O. I.; Kilbas, A. A.; Repin, O. A., Kraevye zadachi dlya uravnenii v chastnykh proizvodnykh s razryvnymi koeffitsientami [Boundary value problems for partial differential equations with discontinuous coefficients], Samara State Economic Univ., Samara, 2008, 275 pp. (Russian)  zmath
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. O. I. Marichev, S. Yu. Slavyanov, Yu. A. Brychkov, “Bell polynomials in the Mathematica system and asymptotic solutions of integral equations”, TMF, 201:3 (2019),  446–456  mathnet  elib; Theoret. and Math. Phys., 201:3 (2019), 1798–1807  isi  scopus
2. A. P. Prudnikov, Yu. A. Brychkov, O. I. Marichev, “Calculation of integrals and the Mellin transform”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 27 (1989),  3–146  mathnet  mathscinet  zmath; J. Soviet Math., 54:6 (1991), 1239–1341
3. Vu Kim Tuan, O. I. Marichev, S. B. Yakubovich, “Compositional structure of integral transformations”, Dokl. Akad. Nauk SSSR, 286:4 (1986),  786–790  mathnet  mathscinet  zmath
4. V. S. Adamchik, O. I. Marichev, “Fundamental system of solutions for the operator $L_n=(z\frac{d}{dz})^n+z$”, Differ. Uravn., 20:6 (1984),  1082–1083  mathnet  mathscinet  zmath
5. O. I. Marichev, Vu Kim Tuan, “Determination of a general $G$-function of two variables, its special cases, and differential equations”, Differ. Uravn., 19:10 (1983),  1797–1799  mathnet  zmath
6. Yu. A. Brychkov, H.-J. Glaeske, O. I. Marichev, “Factorization of integral transformations of convolution type”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 21 (1983),  3–41  mathnet  mathscinet  zmath; J. Soviet Math., 30:3 (1985), 2071–2094
7. O. I. Marichev, “An integral representation of the solutions of a generalized biaxially symmetric Helmholtz equation and formulas for its inversion”, Differ. Uravn., 14:10 (1978),  1824–1831  mathnet  mathscinet  zmath
8. O. I. Marichev, “Singular boundary value problems for the generalized biaxially symmetric Helmholtz equation”, Dokl. Akad. Nauk SSSR, 230:3 (1976),  523–526  mathnet  mathscinet  zmath
9. O. I. Marichev, “Two Volterra equations with Horn functions”, Dokl. Akad. Nauk SSSR, 204:3 (1972),  546–549  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021